# SDR ASAA2022071038989

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,904 hours, 16,408 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, L SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED, ACCOMPLISHED QRH & LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED BITE TEST OF WHCU IAW B737-800 FIM 30-41 TASK 801. NO CURRENT FAULTS PRESENT.
